# SDR 9809416632

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Engine: Pwa JT9D7R4G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: High Consumption
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE CREW NOTICED WHAT APPEARED TO BE HIGH OIL CONSUMPTION ON THE NR 1 ENGINE.  THE FLIGHT DIVERTED TO ANC AND LANDED WITHOUT DIFFICULTY.  MAINTENANCE SERVICED THE ENGINE OIL AND INSPECTED THE ENGINE FOR OIL LEAKS INCLUDING AN ENGINE RUN WITH NO LEAKS NOTED.  THE ENGINE WAS PLACED ON OIL MONITOR AND THE AIRCRAFT RETURNED TO SERVICE.
